RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Galakhov, Evgenii Igorevich

Statistics Math-Net.Ru
Total publications: 19
Scientific articles: 19
Presentations: 4

Number of views:
This page:2115
Abstract pages:2775
Full texts:684
References:387
Doctor of physico-mathematical sciences (2010)
Speciality: 01.01.02 (Differential equations, dynamical systems, and optimal control)

http://www.mathnet.ru/eng/person8566
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:galakhov.evgeny
https://mathscinet.ams.org/mathscinet/MRAuthorID/615130

Publications in Math-Net.Ru
2018
1. E. I. Galakhov, O. A. Salieva, “Unsolvability conditions for some inequalities and systems with functional parameters and singular coefficients on boundary”, Ufimsk. Mat. Zh., 10:1 (2018),  14–24  mathnet  elib; Ufa Math. J., 10:1 (2018), 14–24  isi  scopus
2017
2. E. I. Galakhov, O. A. Salieva, “On absence of nonnegative monotone solutions for some coercive inequalities in a half-space”, CMFD, 63:4 (2017),  573–585  mathnet
3. E. I. Galakhov, O. A. Salieva, “Blow-up of solutions of some nonlinear inequalities in unbounded domains”, Zh. Vychisl. Mat. Mat. Fiz., 57:3 (2017),  459–469  mathnet  elib; Comput. Math. Math. Phys., 57:3 (2017), 464–475  isi  scopus
2016
4. E. I. Galakhov, O. A. Salieva, “On nonexistence of nonnegative monotonic solutions for some quasilinear elliptic inequalities in a half-space”, Tr. Mat. Inst. Steklova, 293 (2016),  146–156  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 293 (2016), 140–150  isi  scopus
2015
5. E. I. Galakhov, O. A. Salieva, “Blow-Up of Solutions of Some Nonlinear Inequalities with Singularities on Unbounded Sets”, Mat. Zametki, 98:2 (2015),  187–195  mathnet  mathscinet  elib; Math. Notes, 98:2 (2015), 222–229  isi  scopus
2013
6. E. I. Galakhov, “Comparison principles for the $p$-Laplacian operator”, CMFD, 48 (2013),  27–35  mathnet; Journal of Mathematical Sciences, 202:6 (2014), 825–834  scopus
7. E. I. Galakhov, “On some partial differential inequalities with gradient terms”, Tr. Mat. Inst. Steklova, 283 (2013),  40–48  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 283 (2013), 35–43  isi
2012
8. E. I. Galakhov, “On a Nonlinear Scattering Model”, Mat. Zametki, 92:3 (2012),  368–380  mathnet  mathscinet  zmath  elib; Math. Notes, 92:3 (2012), 333–344  isi  elib  scopus
9. E. I. Galakhov, “Conditions for the absence of a phase transition in the Ginzburg–Landau–Allen–Cahn model”, Zh. Vychisl. Mat. Mat. Fiz., 52:1 (2012),  124–132  mathnet  mathscinet  zmath  elib; Comput. Math. Math. Phys., 52:1 (2012), 117–126  isi  elib  scopus
2010
10. E. I. Galakhov, “On higher order elliptic and parabolic inequalities with singularities on the boundary”, Tr. Mat. Inst. Steklova, 269 (2010),  82–90  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 269 (2010), 76–84  isi  elib  scopus
2009
11. E. I. Galakhov, “On the Absence of Local Solutions of Several Evolutionary Problems”, Mat. Zametki, 86:3 (2009),  337–349  mathnet  mathscinet  zmath; Math. Notes, 86:3 (2009), 314–324  isi  scopus
12. E. I. Galakhov, “Elliptic and parabolic inequalities with point singularities on the boundary”, Mat. Sb., 200:10 (2009),  3–24  mathnet  mathscinet  zmath  elib; Sb. Math., 200:10 (2009), 1417–1437  isi  scopus
2008
13. E. I. Galakhov, “On Differential Inequalities with Point Singularities on the Boundary”, Tr. Mat. Inst. Steklova, 260 (2008),  119–129  mathnet  mathscinet  zmath  elib; Proc. Steklov Inst. Math., 260 (2008), 112–122  isi  elib  scopus
2005
14. E. I. Galakhov, “Solvability of an Elliptic Equation with a Gradient Nonlinearity”, Differ. Uravn., 41:5 (2005),  661–669  mathnet  mathscinet; Differ. Equ., 41:5 (2005), 693–702
15. E. I. Galakhov, “Positive Solutions of Quasilinear Elliptic Equations”, Mat. Zametki, 78:2 (2005),  202–211  mathnet  mathscinet  zmath  elib; Math. Notes, 78:2 (2005), 185–193  isi  scopus
2004
16. E. I. Galakhov, “Positive Solutions of Some Semilinear Differential Inequalities and Systems”, Differ. Uravn., 40:5 (2004),  662–672  mathnet  mathscinet; Differ. Equ., 40:5 (2004), 711–722
1998
17. E. I. Galakhov, A. L. Skubachevskii, “On non-negative contractive semigroups with non-local conditions”, Mat. Sb., 189:1 (1998),  45–78  mathnet  mathscinet  zmath; Sb. Math., 189:1 (1998), 43–74  isi  scopus
1997
18. E. I. Galakhov, A. L. Skubachevskii, “On a nonlocal spectral problem”, Differ. Uravn., 33:1 (1997),  25–32  mathnet  mathscinet; Differ. Equ., 33:1 (1997), 24–31
1996
19. E. I. Galakhov, “Sufficient conditions for the existence of Feller semigroups”, Mat. Zametki, 60:3 (1996),  442–444  mathnet  mathscinet  zmath; Math. Notes, 60:3 (1996), 328–330  isi

Presentations in Math-Net.Ru
1. Blow-up situation for some nonlinear inequalities with singularities on unbounded sets
E. I. Galakhov, O. A. Salieva
Complex analysis and mathematical physics
December 1, 2015 16:00
2. Nonexistence of monotone positive solutions to a quasilinear elliptic inequality in a half-space
E. I. Galakhov, O. A. Salieva
The Seventh International Conference on Differential and Functional Differential Equations
August 24, 2014 17:35   
3. Ситуация blolw-up для уравнений в частных производных с особенностями на неограниченных множествах
E. I. Galakhov, O. A. Salieva
Seminar on Theory of Functions of Several Real Variables and Its Applications to Problems of Mathematical Physics
April 24, 2013 16:00
4. О разрушении решений нелинейных сингулярных уравнений в частных производных
E. I. Galakhov
Seminar of the Department of Differential Equations, Steklov Mathematical Institute of RAS
November 11, 2009 12:00

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019